# SDR NWAA073219869

- Difficulty date: August 27, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- Aircraft time: 64,926 hours, 60,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND CRACKS IN FUSELAGE SKIN AT FORWARD UPPER CORNER OF FORWARD PASSENGER DOOR JAMB.  REPAIRED PER EA 98-210174 SECT I.  SECTION II INSPECTION TO BE PERFORMED EVERY 3000 CYCLES.  PERMANENT REPAIR PER SECTION III TO BE ACCOMPLISHED ON OR BEFORE 2 YEARS/24 MONTHS AFTER SECTION I ACCOMPLISHMENT.
